# SDR UALA2011081004193

- Difficulty date: August 10, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT STA 440 STR 14L.  MAJOR REPAIR ACCOMPLISHED.  AFTER CORROSION RMVL ON STRINGER SPLICE IAW SRM AND WAS BEYOND LIMITS.  FABRICATED NEW STRINGER SPLICE FROM .032" 7075-T6 LOCATED AND DRILLED IAW SRM.  TREATED, PRIMED AND INSTALLED IAW AMM.
